Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Child has fever followed by vomiting, loose motions. Taking Lesetron, Fanceta. Recovery time?

Hi, my 16 months old son started with high fever 2 days back and was injected with X-POD twice on the same day. In addition doctor suggested Fanceta and Hattric-3 to be given. It was alright till yesterday evening that he didn t suffer from fever. However started vomitting since night and again doctor injected him today with Ancet and 2 others. In addition was suggested colicspam, lesetron, and electrokind-l.. Thereafter he vomitted twice so far (seems to be in control), but looks suffering from loose motions. Please suggest if it is a natural scenario and how would it get cured and in how many days? Thanks.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

At this age I would like to treat the child with oral medication rather then injections. I will resort to injections only if the child is not able to tolerate oral medication.

Your child is suffering from gastroenteritis and now that the vomitings are under control it is only a question of time say 1-2 days for diarrhoea to be controlled. You have to ensure that he gets enough of oral liquids so that he does not get dehydrated. As he is receiving a lot of medicines I shall like to wait for another 24 hours or so.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery..


Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor